# SDR DALA2021101806418

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,227 hours, 8,513 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 PANEL 333AL METAL SHIM DELAMINATING FROM PANEL ASSY. CORRECTIVE ACTION: OLD SHIM REMOVED AND REPLACED WITH NEW SHIM. (1987350)
